Some Remarks on Greenberg–Pierskalla Subdifferentiability of Quasiconvex Functions - Avignon Université Access content directly
Journal Articles Vietnam Journal of Mathematics Year : 2020

Some Remarks on Greenberg–Pierskalla Subdifferentiability of Quasiconvex Functions

J. Martínez-Legaz
No file

Dates and versions

hal-03438166 , version 1 (21-11-2021)

Identifiers

Cite

M. Volle, J. Martínez-Legaz. Some Remarks on Greenberg–Pierskalla Subdifferentiability of Quasiconvex Functions. Vietnam Journal of Mathematics, 2020, 48 (2), pp.391-406. ⟨10.1007/s10013-020-00391-6⟩. ⟨hal-03438166⟩
25 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More